# SDR SWAA2017051013671

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 67,086 hours, 39,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY INSIDE EMERGENCY LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY IAW MM.
